MathSciNet Relay Station
MathSciNet bibliographic data
MR311931 (47 #493) 32A10
Jacewicz, Chester Alan The modulus of the boundary values of bounded analytic functions of several variables. Trans. Amer. Math. Soc. 176 (1973), 253–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement